Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 207, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Sep 11, 2013, 5:00 PM CDT for Camp County, Franklin County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2013, 5:00 PM CDT (22:00 UTC)
- Expired
- Sep 11, 2013, 5:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Camp County, TX, Franklin County, TX
The radar
The Shreveport radar (KSHV), 136 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 3:55 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 11, 3:55 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 355 PM CDT WED SEP 11 2013 .DISCUSSION... WIDELY SCT CONVECTION HAS DEVELOPED THIS AFTERNOON ACROSS E TX/SE OK/SW AR/WRN LA...WITH CONVECTION MORE ISOLATED FARTHER E ACROSS NCNTRL LA/SCNTRL AR. THIS CONVECTION HAS BEEN TIED MAINLY TO AN UPPER LOW STILL SITUATED OVER E TX /PER WATER VAPOR IMAGERY/...WITH A WEAK SHEAR AXIS FARTHER NE ACROSS WRN AND CNTRL AR INTO THE OH VALLEY. CONVECTION HAS ACTUALLY BEEN NUMEROUS ACROSS THE WRN SHV METRO AREA...WITH THUNDER HEARD HERE AT THE NWS OFFICE...ALTHOUGH THE AIRPORT HAS YET TO RECORD RAIN AND THUS...THE STREAK OF CONSECUTIVE DAYS WITHOUT RAIN CONTINUES AT 28 DAYS. THIS CONVECTION...AS WELL AS THE CONVECTION TO THE E HAS BEEN TIED TO VARIOUS OUTFLOW BNDRYS WHICH HAVE BEGUN TO PROPAGATE W. MUCH OF THIS CONVECTION SHOULD BEGIN TO DIMINISH THIS EVENING WITH THE LOSS OF HEATING...ALTHOUGH THE SHORT TERM PROGS MAINTAIN ELEVATED THETA-E RIDGING ACROSS E TX/N LA...WHICH COINCIDES WITH THE WEAK SHEAR AXIS AHEAD OF THE UPPER LOW AS IT BEGINS TO SINK S LATER TONIGHT ONCE MID LEVEL RIDGING RETROGRADES W INTO CNTRL AR. HAVE MAINTAINED SLIGHT CHANCE POPS OVERNIGHT FOR THESE AREAS...WHICH MAY ALSO HELP FOCUS ISOLATED CONVECTION THURSDAY OVER THE REGION EVEN AS THE MID LEVEL RIDGE CONTINUES TO RETROGRADE W INTO ERN OK. THE PATTERN SHOULD BEGIN TO CHANGE SLIGHTLY FRIDAY THROUGH THE WEEKEND...AS AN UPPER TROUGH...NOW DIGGING SE INTO ND/NRN MN...DIVES SE INTO THE GREAT LAKES AND OH VALLEY...WITH ITS TRAILING TROUGH AXIS SLIPPING S ACROSS THE MID AND LOWER MS VALLEY FRIDAY. THIS TROUGH WILL HELP NUDGE A WEAK COOL FRONT SSW INTO SE OK/SW AR FRIDAY MORNING...MIXING ACROSS E TX/N LA DURING THE AFTERNOON. THE MODELS DO NOT GENERATE MUCH IN THE WAY OF FRONTAL CONVERGENCE OVER THE REGION FRIDAY...WITH LITTLE IN THE WAY OF DEEP LYR FORCING AND MOISTURE PRESENT WITH THE FROPA. ONLY THE NAM IS BULLISH WITH CONVECTION DEVELOPING MAINLY S OF I-20 FRIDAY AFTERNOON...AND PREFER THE MORE CONSERVATIVE GFS/ECMWF/CANADIAN SOLUTIONS WITH THE CONVECTION MORE TIED TO THE BAROCLINIC ZONE WHICH WILL LAG THE FRONT A WAYS INTO EXTREME NE TX/SW AR/EXTREME NRN LA. ISOLATED CONVECTION WILL REMAIN POSSIBLE FRIDAY NIGHT AND SATURDAY NEAR AND JUST BEHIND THE BNDRY AS IT SLIPS SW INTO CNTRL LA/ECNTRL TX. BY LATE SATURDAY...ENOUGH DRIER AIR SHOULD MIX FAR ENOUGH SSW SUCH THAT ANY ISOLATED CONVECTION SATURDAY NIGHT/SUNDAY SHOULD REMAIN S OF THE REGION OVER SE TX/SRN LA. SLIGHTLY COOLER BUT DRIER AIR WILL FOLLOW THE FROPA THIS WEEKEND...BEFORE THE BNDRY SLOWLY BEGINS TO RETREAT BACK N EARLY NEXT WEEK. THIS WILL COME AS ELEVATED MOISTURE FROM A TROPICAL WAVE /OR POTENTIAL TROPICAL DEPRESSION OR STORM/ MAY BEGIN TO INCREASE FROM THE SW AROUND THE BACKSIDE OF THE UPPER RIDGE ONCE IT SHIFTS SE INTO THE GULF COAST STATES. THE GFS HAS ALSO BACKED OFF ON QPF AS WELL...COINCIDENT WITH THE CURRENT AND EARLIER RUNS OF THE ECMWF/CANADIAN...AS OVERALL FORCING REMAINS WEAK. HAVE TAPERED POPS DOWN TO SLIGHT CHANCE MONDAY AND TUESDAY EVEN AS THE SFC BNDRY CONTINUES TO MIX BACK N. RIDGING OVER THE SE CONUS/GULF COAST STATES LOOKS TO PERSIST THROUGHOUT MUCH OF NEXT WEEK...WITH THE ECMWF HINTING AT THE RIDGE FLATTENING BY NEXT WEEKEND /AND TWO DAYS LATER THAN WHAT WAS INDICATED TUESDAY/ AS A LARGE TROUGH BEGINS TO DIG SE ACROSS THE ROCKIES/PLAINS STATES. HAVE MAINTAINED ABOVE NORMAL TEMPS THROUGHOUT THE REMAINDER OF THE EXTENDED. PRELIMS TO FOLLOW BELOW... 15 && .AVIATION... CONVECTION HAS SPREAD QUITE A BIT ACROSS THE REGION THIS AFTERNOON...ESPECIALLY IN THE I-20 CORRIDOR. HAVE CONTINUED/ADDED VCTS AT MOST TERMINALS WITH TEMPO THUNDER. VRBL TO ELY WINDS 5-10 KTS WILL CONTINUE THROUGH THE DAYLIGHT HOURS...WITH A FEW HIGHER GUSTS POSSIBLE ACROSS E TX/N LA. WINDS ARE EXPECTED TO DIMINISH OVERNIGHT AND REMAIN VERY LIGHT THROUGH THE END OF THE PD. OTHERWISE...SOME MVFR VSBYS MAY BE SEEN AT OUR FOG-PRONE TERMINALS AROUND SUNRISE THURSDAY MORNING. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 72 96 73 95 68 / 20 20 10 20 20 MLU 71 96 71 95 66 / 20 20 10 20 20 DEQ 69 97 71 91 66 / 20 20 20 20 20 TXK 71 96 72 92 66 / 20 20 20 20 20 ELD 70 95 71 92 65 / 20 20 20 20 20 TYR 73 95 74 95 71 / 20 20 10 20 20 GGG 72 96 73 95 69 / 20 20 10 20 20 LFK 72 95 71 96 72 / 20 20 10 10 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15/12
Hazardous weather outlook, Sep 11, 11:47 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1147 AM CDT WED SEP 11 2013 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-121200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1147 AM CDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. 15
In the hours before
Special weather statement, Sep 11, 3:24 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 PM CDT WED SEP 11 2013
TXZ137-138-150-112115-
GREGG-HARRISON-RUSK-
324 PM CDT WED SEP 11 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 415 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
GREGG...HARRISON AND RUSK...
INCLUDING THE FOLLOWING LOCATIONS...
CLARKSVILLE CITY...GLADEWATER...HALLSVILLE...KILGORE...LIBERTY
CITY...LONGVIEW AND WHITE OAK...
AT 319 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
EAST OF LONGVIEW TO 9 MILES EAST OF KILGORE TO 7 MILES WEST OF
TATUM...OR ALONG A LINE EXTENDING FROM LONGVIEW TO 9 MILES EAST OF
KILGORE TO 13 MILES NORTHEAST OF HENDERSON...MOVING WEST AT 10 MPH.
DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
12Special weather statement, Sep 11, 3:42 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
342 PM CDT WED SEP 11 2013
TXZ125-137-138-112130-
GREGG-HARRISON-UPSHUR-
342 PM CDT WED SEP 11 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 430 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
GREGG...HARRISON AND UPSHUR...
INCLUDING THE FOLLOWING LOCATIONS...
DIANA...EAST MOUNTAIN...GILMER AND WEST MOUNTAIN...
AT 338 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR DIANA...OR 8 MILES NORTH OF
LONGVIEW...MOVING WEST AT 10 MPH.
DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
12Special weather statement, Sep 11, 4:39 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
439 PM CDT WED SEP 11 2013
TXZ149-150-112245-
CHEROKEE-RUSK-
439 PM CDT WED SEP 11 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 545 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
RUSK AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ALTO...JACKSONVILLE...MAYDELLE...MINDEN...MIXON...MOUNT
SELMAN...NEW SALEM...PONTA...REESE AND RUSK...
AT 437 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR PONTA...OR 6 MILES NORTHEAST OF
RUSK...MOVING WEST AT 15 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
VIILocal storm report, Sep 11, 4:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
443 PM CDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG LONGVIEW 32.52N 94.76W
09/11/2013 GREGG TX BROADCAST MEDIA
TREE ON HOUSE IN LONGVIEW ON OAKDALE AVENUE
&&
EVENT NUMBER SHV1300349
MMAYEAUXSpecial weather statement, Sep 11, 4:47 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
447 PM CDT WED SEP 11 2013
TXZ108-110-124-125-112245-
CAMP-FRANKLIN-UPSHUR-WOOD-
447 PM CDT WED SEP 11 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 545 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
FRANKLIN...UPSHUR...WOOD AND CAMP...
INCLUDING THE FOLLOWING LOCATIONS...
LEESBURG...NEWSOME...PLEASANT GROVE...PURLEY...ROSEWOOD...
SCROGGINS AND WINNSBORO...
AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR PURLEY...OR 5 MILES NORTH OF
WINNSBORO...MOVING NORTHWEST AT 15 MPH. OTHER STRONG STORMS WERE
ALSO DEVELOPING TO THE SOUTHEAST...TOWARDS BETTIE AND ROSEWOOD.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
VIINearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.